CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Editorial preface: Recent advances in numerical algebra with interdisciplinary applications 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 164, 页码: 1-2
Authors:  Bai, Zhong-Zhi;  Reichel, Lothar;  Wang, Zeng-Qi
Favorite  |  View/Download:21/0  |  Submit date:2021/04/26
NASC  International Conference  Nanjing  
Prevalence of cryptic species in morphologically uniform taxa - Fast speciation and evolutionary radiation in Asian frogs 期刊论文
MOLECULAR PHYLOGENETICS AND EVOLUTION, 2018, 卷号: 127, 页码: 723-731
Authors:  Liu, Zuyao;  Chen, Guoling;  Zhu, Tianqi;  Zeng, Zhaochi;  Lyu, Zhitong;  Wang, Jian;  Messenger, Kevin;  Greenberg, Anthony;  Guo, Zixiao;  Yang, Ziheng;  Shi, Suhua;  Wang, Yingyong
Favorite  |  View/Download:64/0  |  Submit date:2019/01/11
Cryptic species  Delimitation  Diversity  Megophrys  Phylogeography  
Prevalence of cryptic species in morphologically uniform taxa - Fast speciation and evolutionary radiation in Asian frogs 期刊论文
MOLECULAR PHYLOGENETICS AND EVOLUTION, 2018, 卷号: 127, 页码: 723
Authors:  Liu, Zuyao;  Chen, Guoling;  Zhu, Tianqi;  Zeng, Zhaochi;  Lyu, Zhitong;  Wang, Jian;  Messenger, Kevin;  Greenberg, Anthony;  Guo, Zixiao;  Yang, Ziheng;  Shi, Suhua;  Wang, Yingyong
Favorite  |  View/Download:30/0  |  Submit date:2019/12/31
Optimization of the parameterized Uzawa preconditioners for saddle point matrices 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 226, 期号: 1, 页码: 136-154
Authors:  Wang, Zeng-Qi
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Saddle point problem  Parameterized Uzawa preconditioner  Optimal parameter  
CONSTRAINT PRECONDITIONERS FOR SYMMETRIC INDEFINITE MATRICES 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2009, 卷号: 31, 期号: 2, 页码: 410-433
Authors:  Bai, Zhong-Zhi;  Ng, Michael K.;  Wang, Zeng-Qi
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
symmetric indefinite systems  constraint preconditioners  
On parameterized inexact Uzawa methods for generalized saddle point problems 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2008, 卷号: 428, 期号: 11-12, 页码: 2900-2932
Authors:  Bai, Zhong-Zhi;  Wang, Zeng-Qi
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
generalized saddle point problem  parameterized inexact Uzawa method  acceleration technique  convergence  quasi-optimal relaxation parameter  quasi-optimal convergence factor